FREE SHIPPING $35+

Advil Extra Strength Liqui-Gels
400 mg 50 Capsules

Advil Extra Strength Liqui-Gels relieve migraine pain and symptoms such as nausea and sensitivity to light and sound, while targeting non-migraine headaches, menstrual and back pain - with maximum non-prescription power.

Uses: For fast and effective relief of: migraine pain; migraine symptoms like sensitivity to light and sound and nausea; headache; menstrual pain; backache; toothache; reduction of fever; arthritis pain; muscle & joint pain.

Active Ingredients: 400 mg solubilized ibuprofen (free acid and potassium salt); Pain reliever/Fever reducer

Non-medicinal Ingredients: Gelatin, lecithin (soy), medium chain triglycerides, pharmaceutical ink, polyethylene glycol, potassium hydroxide, purified water, sorbitan, sorbitol.

Directions: Adults and children over 12: For migraine headaches, take 1 Extra Strength Liqui-Gel at the first sign of symptoms and every 4 hours as needed. For all other uses, take 1 Extra Strength Liqui-Gel every 4 hours as needed. Do not exceed 3 Extra Strength Liqui-Gels in 24 hours, unless directed by a physician. Children 12 and under should use Children's Advil.

Caution: Keep out of reach of children. This package contains enough medicine to seriously harm a child.

Warning:
Do not take Advil if taking acetylsalicylic acid (ASA) or other products containing ibuprofen, or if allergic to ASA, salicylates or anti-inflammatory drugs, or any of the listed ingredients. Consult your physician before taking Advil if you have peptic ulcers, high blood pressure, heart, kidney or liver disease, any other serious disease, or are taking any other drug. Do not take Advil if you are pregnant or nursing a baby, unless directed by a physician. Consult your physician if the pain or fever persists for more than 5 days. Do not exceed the recommended dose unless advised by a physician.

If abdominal pain, heartburn, nausea or vomiting, bloating, diarrhea or constipation, ringing or buzzing in the ears, nervousness, sleeplessness, dizziness, any change in vision, fluid retention, itching, skin rashes or any other side effect or unexplained symptom develops while taking Advil, discontinue use immediately and contact a physician. In case of overdose, call a poison control centre or a doctor at once even if there are no symptoms.


We are only able to ship this item to Canadian customers.
No Information Provided

Other Advil Products

next Prev
Customer Reviews 4.5/5
First Name
Email (not published)
YouTube Video (Optional. Eg: https://www.youtube.com/watch?v=xxxxxxxxxxx)
Rating

Write a Review

Jacob: a few months ago

Our go to for headaches and period cramps.


Urszula: about a year ago

Very effective at getting rid of my headaches and muscle aches.


Jasmine: more than a year ago

These are amazing for stopping my migraines in their tracks. I discovered them while in Alberta and was disappointed that I couldn't find them anywhere in Quebec. Glad to have found them on Well.

Sheri: more than a year ago

Advil works so well for me and a friend recommended the liqui-gels and that's all I buy. Within a very few minutes the pain is gone!!

Katie: more than a year ago

I had double bunion surgery last March, and it actually takes up to a year for the off and on pain and swelling to go away. This product works quickly, and is especially helpful in reducing swelling.


Robin: more than a year ago

The only thing I use for headaches and muscle aches.

Sherldine: more than a year ago

I love this product as it works faster than the regular Advil.


Cynthia: more than a year ago

HEAVEN IN A BOTTLE!!!


sah: more than a year ago

Very fast acting for fever, pain and cramps, much better than the regular caplets.


patsy: more than a year ago

Really fast acting and the only non-prescription pain reliever that does the job for my aching, arthritic knees.

Page  1  2  >  View All